MAUDE Adverse Event Report: BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER

BELMONT MEDICAL TECHNOLOGIES THE BELMONT RAPID INFUSER; THERMAL INFUSION FLUID WARMER
Model Number 3.0 LITER RESERVOIR
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/16/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Belmont medical technologies requested return of the 3.0 liter reservoirs for investigation, but they have not yet been received.The library/retain sample for this lot was reviewed and no manufacturing issues were noted.The manufacturing batch records for this lot were also reviewed and no anomalies were identified.All 3.0 liter reservoirs are 100% leak tested and 100% visually inspected prior to release from belmont medical technologies.A review of complaints for the past three years indicates that this was an isolated incident; additionally, there have been no other complaints related to this lot number.However, without evaluating the implicated sets it is difficult to determine what occurred in this case.The user did not report any harm to the patient.We will continue to monitor and trend similar reports of this nature and take further action if required.Should additional information become available, a supplemental report will be provided.
 
Event or Problem Description
Belmont's distributor received a complaint from the user facility that the spikes on p/n 903-00018p came loose from the tubing on three occasions (b)(6) 2020, which made it "very troublesome to change fluid/blood bags.".

Brand Name
THE BELMONT RAPID INFUSER
Common Device Name
THERMAL INFUSION FLUID WARMER
Manufacturer (Section D)
BELMONT MEDICAL TECHNOLOGIES
780 boston road
billerica, ma
MDR Report Key10429290
Report Number1219702-2020-00062
Device Sequence Number3155700
Product Code LGZ
UDI-Device Identifier00896128002008
UDI-Public(01)00896128002008(17)221231(10)20191201
Combination Product (Y/N)N
Initial Reporter CountrySW
PMA/510(K) Number
K091855
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/19/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/31/2022
Device Model Number3.0 LITER RESERVOIR
Device Catalogue Number903-00018P
Device Lot Number2019-12 01
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/20/2020
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1